# SDR SRXR201805260032

- Difficulty date: May 26, 2018
- Submitted: May 26, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11F
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Part number: DWGNCA6050
- Condition: Corroded
- Location: Fuselage
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE FITTING REINFORCEMENT ANGLE IS CORRODED IN NR 2 AC BAY STA 520 TO STA 535 LONGERON 38L. REMOVED, FABRICATED AND INSTALLED NR 2 AC BAY HINGE FITTING REINFORCEMENT ANGLE AT STA 520 TO STA 535 LONGERON 38L PER SRM 51-31-01 REF NRC A041714.
